# SDR ASAA2022042238129

- Difficulty date: April 22, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,763 hours, 15,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Rh Fwd Sidewall
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1694 (RH FWD SIDEWALL) WOULD NOT RECHARGE. GROUNDED - YES. REMOVED, REPLACED AND OP CHECK GOOD EMERGENCY LIGHT BATTERY M1694 S/N 57604. IAW B737-800 AMM 33-51-06-960-085.
